MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/25/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The clip remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using an unknown sized flexnav delivery system (ds).During the procedure, the valve was able to be implanted successfully.However, due to hypomobile leaflet it was decided to implant a second valve.A new 27mm navitor vision valve was selected for implant using an unknown sized flexnav ds.The valve was able to be implanted successfully.Unfortunately, this resulted in coronary occlusion.At an unspecified time on the same day, the patient had deceased.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted successfully at a depth of 4mm on the non-coronary cusp (ncc).Severe central regurgitation was noted.Post-implant balloon aortic valvuloplasty (post-bav) was performed using an unknown balloon.Regurgitation remained severe.Due to hypomobile leaflet it was decided to implant a second valve.A new 27mm navitor vision valve was selected for implant using a large flexnav ds.The valve was able to be implanted at a depth of 1 to 2mm on the non-coronary cusp (ncc).Unfortunately, this resulted in coronary occlusion.The user attempted to snare the valve.Post-procedure less than two hours, the patient had deceased.
 
Additional Manufacturer Narrative
An event of malposition, and improper or incorrect procedure or method were reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Information from the field indicated that the valve was able to be implanted successfully at a depth of 4mm on the non-coronary cusp (ncc).Severe central regurgitation was noted.The physician tried to snare the valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported migration could not be conclusively determined.It is possible that procedural complications (implant depth) contributed to the reported event; however, this cannot be confirmed.The patient effect of occlusion could be cascading effect reported migration.The reported improper or incorrect procedure or method was due to snaring the valve post-implant.The reported unexpected medical intervention was result of case-specific circumstances, as valve was snared.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Based on medical review: the cause of death is attributable to coronary occlusion and therefore represents a procedural complication.Without additional details, we cannot ascertain the nature of the aortic regurgitation observed after the first navitor valve was implanted.Should further information and/or imaging become available, an addendum will be issued to this review.Codes removed: medical device problem code: 2993.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23854417
Report Number2135147-2025-07530
Device Sequence Number20104028
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260521
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number9093092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown